ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

October 2010 , Volume 6 , Issue 4

Select all articles

Export/Reference:

A multi-attribute approach for setting pediatric vaccine stockpile levels
Ruben A. Proano, Sheldon H. Jacobson and Janet A. Jokela
2010, 6(4): 709-727 doi: 10.3934/jimo.2010.6.709 +[Abstract](1143) +[PDF](367.6KB)
On information quality ranking and its managerial implications
Jian Yang and Youhua (Frank) Chen
2010, 6(4): 729-750 doi: 10.3934/jimo.2010.6.729 +[Abstract](901) +[PDF](277.5KB)
Robust solutions to Euclidean facility location problems with uncertain data
Liping Zhang and Soon-Yi Wu
2010, 6(4): 751-760 doi: 10.3934/jimo.2010.6.751 +[Abstract](946) +[PDF](158.5KB)
Optimal financing and dividend strategies in a dual model with proportional costs
Dingjun Yao, Hailiang Yang and Rongming Wang
2010, 6(4): 761-777 doi: 10.3934/jimo.2010.6.761 +[Abstract](1485) +[PDF](211.0KB)
Extended canonical duality and conic programming for solving 0-1 quadratic programming problems
Cheng Lu, Zhenbo Wang, Wenxun Xing and Shu-Cherng Fang
2010, 6(4): 779-793 doi: 10.3934/jimo.2010.6.779 +[Abstract](904) +[PDF](182.4KB)
Externality of contracts on supply chains with two suppliers and a common retailer
Juliang Zhang and Jian Chen
2010, 6(4): 795-810 doi: 10.3934/jimo.2010.6.795 +[Abstract](973) +[PDF](191.1KB)
A method for optimizing over the integer efficient set
Chaabane Djamal and Pirlot Marc
2010, 6(4): 811-823 doi: 10.3934/jimo.2010.6.811 +[Abstract](1206) +[PDF](238.5KB)
An exterior point linear programming method based on inclusive normal cones
Yanqun Liu
2010, 6(4): 825-846 doi: 10.3934/jimo.2010.6.825 +[Abstract](1075) +[PDF](226.2KB)
Two-person knapsack game
Zhenbo Wang, Wenxun Xing and Shu-Cherng Fang
2010, 6(4): 847-860 doi: 10.3934/jimo.2010.6.847 +[Abstract](1191) +[PDF](185.6KB)
Adaptive control of nonlinear systems using fuzzy systems
Tayel Dabbous
2010, 6(4): 861-880 doi: 10.3934/jimo.2010.6.861 +[Abstract](1138) +[PDF](1499.7KB)
Duality formulations in semidefinite programming
Qinghong Zhang, Gang Chen and Ting Zhang
2010, 6(4): 881-893 doi: 10.3934/jimo.2010.6.881 +[Abstract](1082) +[PDF](182.1KB)
A new exact penalty function method for continuous inequality constrained optimization problems
Changjun Yu, Kok Lay Teo, Liansheng Zhang and Yanqin Bai
2010, 6(4): 895-910 doi: 10.3934/jimo.2010.6.895 +[Abstract](1688) +[PDF](211.0KB)
Analysis of renewal input bulk arrival queue with single working vacation and partial batch rejection
Veena Goswami and Pikkala Vijaya Laxmi
2010, 6(4): 911-927 doi: 10.3934/jimo.2010.6.911 +[Abstract](1061) +[PDF](204.9KB)
Analysis of a finite buffer general input queue with Markovian service process and accessible and non-accessible batch service
Pikkala Vijaya Laxmi and Obsie Mussa Yesuf
2010, 6(4): 929-944 doi: 10.3934/jimo.2010.6.929 +[Abstract](888) +[PDF](224.8KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]